# SDR CA120209006

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 952 hours
- Engine: Pwa PW305A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spacer
- Part number: 24410071
- Condition: Cracked
- Location: Mlg
- Part time: 952 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPACER DISCOVERED CRACKED WHEN ACTUATOR WAS REMOVED FOR ACCESS TO ADDRESS ANOTHER PROBLEM. MFG DOES NOT HAVE RECORD OF THIS BEING AN ISSUE, HOWEVER THIS IS THE SECOND TIME WE FOUND THIS WASHER CRACKED.  NATURE OF CRACK INDICATES IT IS BEING OVERLOADED ON THE CONICAL SURFACE RESULTING IN FRACTURE.  FAILURE OF SPACER ALLOWS MLG ACTUATOR TO BECOME LOOSE ON ITS PILLAR.
